# SDR DJFA2006191

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- Aircraft time: 6,691 hours, 5,271 cycles
- Engine: Pwa JT15D5
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT UPON LANDING, SPARKS AND A SMOKE SMELL WERE NOTED BETWEEN THE CONTROL YOKE AND THE PILOTS PRIMARY FLIGHT DISPLAY.  UPON INSPECTION, BURNS WERE DISCOVERED ON BOTH PRIMARY FLIGHT DISPLAYS AND ON THE WIRES BEHIND THE YOKE.
